Solving certain classes of Lane-Emden type equations using differential transformation method
Loading...
Date
2012-10-05
Authors
Khan, Yasir
Svoboda, Zdeněk
Šmarda, Zdeněk
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Nature
Altmetrics
Abstract
In this paper, differential transformation method (DTM) is applied to solve singular initial problems represented by certain classes of Lane-Emden type equations. Some new differential tranformation formulas for certain exponential and logarithmic nonlinearities are derived.
In this paper, differential transformation method (DTM) is applied to solve singular initial problems represented by certain classes of Lane-Emden type equations. Some new differential tranformation formulas for certain exponential and logarithmic nonlinearities are derived.
In this paper, differential transformation method (DTM) is applied to solve singular initial problems represented by certain classes of Lane-Emden type equations. Some new differential tranformation formulas for certain exponential and logarithmic nonlinearities are derived.
Description
Citation
Advances in Difference Equations. 2012, vol. 2012, issue 1, p. 1-13.
https://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-174
https://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-174
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en